# SDR SWAA2024100931356

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS767 AFT CARGO COMPARTMENT 2024-528547<[01] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012;CAL DUE DATE: 09-JAN-25;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 7;[03] TOOL USED ON STEP 11: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 10-JUN-25.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BSTA 747 TO BSTA 887 AND RBBL 13.84. AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3. REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
